Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On different medicines for seizures and behavior. Have nausea and throws up, screaming and crying. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 301 Questions
My niece is special needs and is on five different medicines for seizures and behavior. She sticks her finger in her throat to throw up and most of the time it is mucus. Two weeks ago her neurologist gave her a sixth medicine to help with the nausea and throwing up and the screaming and crying but there is no change. I am so frustrated and hurting for my niece.
Posted Sat, 21 Sep 2013 in Ear, Nose and Throat Problems
Answered by Dr. David Okia 57 minutes later
Brief Answer:
Further evaluation and planning.

Detailed Answer:
thanks for your question.
Based on my experience with similar cases I would first recommend CT of brain to rule out any brain lesions and psycho therapy.
If the above does not help we usually do electro convulsive therapy under anesthesia and the results have been good.
I strongly recommend you see a psychiatrist with results of CT of brain, EEG and discuss the option of ECT(electro convulsive therapy) with psychiatrist.

Hope I answered your question, I will be happy to help you if you have more queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor